Posted by John (126.96.36.199) on December 08, 2001 at 22:41:12:
In Reply to: prednisolone posted by JONATHAN SCHAFFER on December 08, 2001 at 12:59:46:
the difference. Sorry. But, my Dr. prescribed the ...solone. It was killing my stomach (and nothing was seemingly stopping the HA's) so I discontinued it after 2 days. Then, I went into 2 wks of chronic HA's. I read a post by Jonathon Schaffer that he used prednisone only when he would feel an attack coming on. Since I still had 8 pill left, I took 2 a day for 3 days (still have 2 left) and my gosh, the HA's have stopped for over 36 hours. I know that prednisolone is not good when taken in large doses over long periods of time so I limit my intake. Next Dr. visit, I will ask for more prednisolone and find out just what dosage I should take to make a safe dosage, tho, my Dr. is not all that informed nor helpful as he didn't say a word about me stopping prednisolone and leaving me hanging with no preventative care at all. I hate him for that. I just had a small cup of coffee and a cig for the first time in weeks and no HA's. I feel so good. What I'm trying to say is prednisolone is working for me and I can't help you with the difference. Hope someone else can and I HOPE it works for you. GL my friend.
Post a Followup